| Model Number |
300263 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for leakage detected during customer usage.No sample was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis; therefore, it is not possible to investigate the reported condition or determine the root cause.As no sample and photo was provided to bdm-ps for analysis and no additional information is available, the 8d team leader is not able to delve deeper into the investigation and correlate this symptom with a potential cause linked to bd hypoint manufacturing process.Unconfirmed: no evidence provided.
Event or Problem Description
It was reported that the bd hypoint¿ needle separated from the syringe during use and leaked.The following information was provided by the initial reporter, translated from (b)(6): "the needle escaped during preparation, causing a leak".